Random hard hitting lightheadedness?

Ok so im a long time health anxiety sufferer first off. Usually I have the typical chest pain, shortness of breath and all that but lately theres this new thing, lightheadedness.. Its weird though ill be sitting on my computer totally fine and all of a sudden I get lightheaded for like 5 seconds and my feet and hands tingle, then it goes away... its really scaring me please anyone of you tell me you've experienced this before? I went too the hospital 2 months ago did the full heart exam and said im great so idk someone please help me. :(

6 Replies

oldestnewest
  • I'm also a sufferer of health anxiety! and I get random moments of lightheadedness or dizziness. except I don't get tingles in my hands or feet that often!

  • thanks man I appreciate the reply. Whats your health anxiety based around? mines my heart.

  • yea same! mine's based on my heart and nothing else... every physical symptom I get, straight away I assume it's related to my heart no matter what the doctor's have told me. I'm terrified of having a heart attack or suddenly just dropping dead..

    yesterday I had a holter monitor on, was meant to wear it for 3 days but after a day and a half I started getting an allergic reaction to the sticky patches and the pain from the rash is freaking me out!! can't seem to rationalise anything when it comes to pain that mimic a heart attack..

    also, are you feeling any better now?

  • eh my girlfriend made me take a nap just woke up and im feeling "weird", almost like I can get dizzy any second like its right around the corner.

  • Hi everyone , I def think mine is health anxiety bit even sure if that anymore , now my new symptom is well constipation but feeling I can't use my stomach muscles I feel week in that area , I have also feel breathlessness like may pass out then I panick about passing out its awful , I was talking to my sis she thinks I should go on. Mild antidepressant I hate taking tablets , it all started with more so with taking my thyroid tablet and knowing I had to take it everyday & not feeling better with the side effects , & suffer the rib tightening feeling weird anyone thoughts on anything anyone had this feeling , I am hopefully going for a ultra scan on Tummy I must stop stressing need to eat well & get some good supplement I think vitamin b complex & vitamin d3 I think maybe some magnesium too. Oh dear what shall I do Binkynoo It's taking over my life:-(

  • i kinda have the samething you have..most likely its anxiety but i kno sometimes it worries and the more worry anxiety rises up or panics..im goin through the same phase and its hard to deal with

You may also like...